# SDR HEEA0012954

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818SH
- Make and model: Bolkms BO105S
- Aircraft serial: S753
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Indicator
- Part number: 066303800
- Condition: Inoperative
- Location: Cockpit Rmi
- Component: King, KI229
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT RMI INOPERATIVE.
